# SDR 2002UALA01896

- Difficulty date: December 26, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 5,508 hours, 1,627 cycles
- Engine: Pwa PW4052
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: S209
- Condition: Failed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "LE SLAT ASSY" DISPLAYED AFTER TAKEOFF.  DIVERTED INTO HNL.   SUPPLEMENTAL DATA UPDATE REPLACED #9 OUTBOARD SLAT PROXIMITY SWITCH S297.  SYSTEM OPERATIONAL CHECK OK, NO ADDITIONAL OCCURENCES.
